# SDR SWAA2024040358269

- Difficulty date: March 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Rbl33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA344 TO STA360 AND RBL33 FWD GALLEY AND LAV 2024-164866<[01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA344 TO STA360 AND RBL33 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400; SHEET 33; REV -; SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA344 TO STA360 AND RBL33 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400; SHEET 33; REV -; SEE INDIVIDUAL SIGNS OFF BELOW
